MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK TOTAL KNEE SYSTEM; FEMORAL COMPONENT SPHERIKA CEMENTED S5R

MEDACTA INTERNATIONAL SA GMK TOTAL KNEE SYSTEM; FEMORAL COMPONENT SPHERIKA CEMENTED S5R
Model Number 02.12.KA05R
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 01/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 03-03-2025: lot 2401766: (b)(4) items manufactured and released on 24-07-2024.Expiration date: 2029-07-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional implants involved; batch review performed on 03-03-2025: gmk-spherika 02.07.1204r tibial tray fixed cemented size 4 r (k090988) lot 2416662: (b)(4) items manufactured and released on 30-09-2024.Expiration date: 2029-09-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-spherika 02.12.E0410fr tibial insert fixed sphere flex size 4/10 mm r e-cross (k202022) lot 2414989: (b)(4) items manufactured and released on 24-07-2024.Expiration date: 2029-07-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.The development of stiffness of the joint is a rather commonly described possible complication following tka, surgeon decided to treat the patient with knee manipulation.There is no indication that any potential issue with the device may have caused or contributed to the event.
 
Event or Problem Description
Adverse event during clinical study.At about 1 month and a half from primary surgery, the surgeon treated the patient for rigidity and stiffness of the knee under anesthesia.
 
Additional Manufacturer Narrative
Clincal evaluation performed by clincal affairs department: few months after primary tka, stiffness is felt by the patient and mobilization under anesthesia is carried out.According to the surgeon, this treatment solved the problem.The surgeon himself said that this is a type of situation that occasionally presents itself after tka, and he thinks there is no relation whatsoever with the device implanted.Information reported in this follow up: - clinical evaluation in the section h11.

Brand Name
GMK TOTAL KNEE SYSTEM
Common Device Name
FEMORAL COMPONENT SPHERIKA CEMENTED S5R
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21618032
Report Number3005180920-2025-00234
Device Sequence Number20516788
Product Code JWH
UDI-Device Identifier07630345716125
UDI-Public07630345716125
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K211004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.12.KA05R
Device Lot Number2401766
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/17/2025
Supplement Report FDA Received Date05/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexMale
Patient Weight98 KG